A. It depends on how much your pet ate and how effective the hydrogen peroxide was at completely emptying the stomach. There can still be more there which is why it is always recommended to follow up emesis (vomiting) with a cathartic (toxin absorbent) for any possible remaining toxins. For this I recommend you go to your local vet for Toxiban administration, the cathartic mostly used for toxin ingestion.
They will also check her hydration to ensure she doesn't need fluid therapy also (subcutaneous fluids typically).
DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.
IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.
Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.
User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.
petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.
Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.
Your account has been reactivated.